# SDR AALA201705319036

- Difficulty date: May 30, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 86,824 hours, 46,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AFTER TAKE OFF NOSE RED INDICATOR LIGHT REMAINED ON WITH GEAR HANDLE IN UP POSITION. RECYCLE GEAR HANDLE PER QRH, RED LIGHT EXTINGUISHED. THE FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT. T/S NOSE L/G IND, SWUNG NLG PER AMM 32-60-00 COULD NOT DUPLICATE FAULT. ALL SYS OPS CKD NML.
